# SDR AWXA200501036

- Difficulty date: August 25, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 54,814 hours, 34,387 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C26601170
- Part serial: 247
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16 CHECK DISCOVERED, 2 CRACKS, .375 INCHES IN LENGTH, LOCATED ON THE BOTTOM OF THE NR 1 SLAT SKIN BELOW OUTBOARD MAIN TRACK.  MAINTENANCE REMOVED CRACKS FROM NR 1 SLAT SKIN IAW BOEING 737-300 SRM 57-43-01-2.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2.  INSTALLED FABRICATED REPAIR PARTS AT THE BOTTOM OF THE NR 1 SLAT, BELOW OUTBOARD MAIN TRACK IAW BOEING 737-300 SRM 57-43-01-2.
